North Carolina, 2007Flash Flooding and Hail in North Carolina, June 27, 2007
June 27, 2007 · NWS RAH · 16 events in 6 counties and zones
Scattered thunderstorms developed along lee side trough during peak time heating.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed along lee side trough during peak time heating.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 27, 1:21 PM EST, 14 minutes earlier.
Area forecast discussion, Jun 27, 1:21 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
221 PM EDT WED JUN 27 2007
.SYNOPSIS...
UPPER LEVEL RIDGING WILL REMAIN STRONG OVER NC TONIGHT BUT IT WILL
BEGIN TO RETREAT SOUTHWARD THURSDAY. STRONG HEIGHT FALLS WILL OCCUR
FRIDAY AND SATURDAY AS A TROUGH DEVELOPS FROM THE GREAT LAKES INTO
THE MID ATLANTIC STATES. THIS WILL BE A MAJOR PATTERN CHANGE AS WE
GO FROM HOT HUMID WEATHER TO MUCH DRIER AND COOLER CONDITIONS LATE
WEEKEND. THIS CHANGE IN PATTERNS WILL BE ACCOMPANIED BY SHOWERS
AND THUNDERSTORMS FRIDAY AFTERNOON INTO A GOOD PORTION OF SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE HEAT INDICES WERE PUSHING 100 DEGREES FROM SOUTHERN PINES AND
ROCKINGHAM TO RALEIGH-DURHAM AND ROANOKE RAPIDS AT 200 PM. THE DEW
POINTS HAD REALLY COME UP TODAY ALONG AND EAST OF THE PIEDMONT
TROUGH POSITION. AS TEMPERATURES SOARED INTO THE UPPER 80S AND
LOWER 90S... THIS IS WERE SCATTERED STORMS DEVELOPED DURING THE
EARLY AFTERNOON. OTHER SCATTERED STORMS WERE OVER THE MOUNTAINS.
THUS... THE FAVORED AREAS FOR SCATTERED CONVECTION THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING WILL BE NEAR THE
PIEDMONT TROUGH OVER THE EASTERN PIEDMONT AND SANDHILLS. THE OTHER
AREA WILL BE THE W-NW PIEDMONT WHERE THE ACTIVITY DRIFTS OFF THE
BLUE RIDGE. THE STORM MOVEMENT WILL CONTINUE TO BE SLOW TO ALMOST
NIL... RAINING OUT IN SPOT... WITH OTHER CELLS EXPECTED TO DEVELOP
ON THE OUTFLOWS. ISOLATED SEVERE STORMS WILL BE POSSIBLE DUE TO
THE MLCAPES IN EXCESS OF 2500 J/KG. THE POP WILL LOWER TO ISOLATED
OR NIL AFTER MIDNIGHT AS THE BOUNDARY LAYER COOLS. LOWS 70-73
EXPECTED WITH PATCHY FOG LATE.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
HOT HUMID CONDITIONS ARE EXPECTED TO CONTINUE THURSDAY. PERSISTENCE
GIVES HIGHS AGAIN IN THE LOWER TO MID 90S AND WE MAY TACK ON A
DEGREE OR TWO AS THE MEAN FLOW BECOMES MORE WESTERLY. DEW POINTS
MAY ALSO MIX OUT A BIT MORE... ALLOWING SOME MORE MID TO UPPER 60S
THAN TODAY. THE HEAT INDICES SHOULD RANGE TO NEAR 100 AGAIN...
ESPECIALLY OVER THE COASTAL PLAIN. IT WILL DEPEND ON WHERE THE
PIEDMONT TROUGH SETS UP. THIS WILL ALSO BE WHERE THE BEST CHANCE
OF WIDELY SCATTERED CONVECTION WILL DEVELOP ON THURSDAY AFTERNOON.
THE MAJOR CHANGES BEGIN FRIDAY. THE DEVELOPING UPPER LEVEL TROUGH
OVER THE GREAT LAKES INTO THE MID ATLANTIC STATES WILL BRING
STRONG HEIGHT FALLS OVER NC LATE IN THE DAY AND AT NIGHT. MODELS
AGREE ON THE SURFACE FRONT ARRIVAL LATE FRIDAY NIGHT NORTH... AND
ACROSS THE CENTRAL AND SOUTHERN SECTIONS SATURDAY. THIS CONTINUES
THE SLOWER TREND OF THE PAST SEVERAL MODELS RUNS.
THE CHANCE OF THUNDERSTORMS WILL INCREASE FRIDAY AFTERNOON WITH A
PRE-FRONTAL TROUGH EXPECTED TO BE OVER OUR REGION. A FEW OF THE
STORMS LATE FRIDAY COULD BECOME SEVERE... WITH DAMAGING WINDS AND
LARGE HAIL. STRONG HEIGHT FALLS COMBINED WITH HIGH CAPE ENVIRONMENT...
AND THE SURFACE PRE-FRONTAL TROUGH WILL BE SUPPORTIVE OF AN ACTIVE
SEVERE WEATHER EPISODE LATE FRIDAY.
THE ACTUAL COLD FRONT IS THEN EXPECTED TO JUMP INTO THE PIEDMONT
TROUGH SATURDAY MORNING... THEN MOVE SLOWLY SOUTH THROUGH THE
REGION SATURDAY. WE WILL CARRY CHANCE POP EVERYWHERE FRIDAY
AFTERNOON... WITH HIGHEST POP NW. SHOWERS AND THUNDERSTORMS WILL
BE LIKELY FRIDAY NIGHT INTO SATURDAY AS SEVERAL WAVES ARE EXPECTED
TO MOVE ALONG THE FRONT.
MOISTURE POOLING OF HIGH PWS FRIDAY NIGHT AND SATURDAY SUGGEST
LOCALLY HEAVY RAINFALL. QPF OF AROUND 1 INCH WILL BE FORECAST...
WITH LOCAL 2 INCH TOTALS EXPECTED.
HIGHS FRIDAY WILL STILL BE IN THE UPPER 80S TO LOWER 90S. THEN
MAX READINGS WILL FALL BACK INTO THE 80-85 RANGE SATURDAY WITH
SOME UPPER 70S POSSIBLE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SURFACE FRONT WILL BE OVER OR JUST SOUTH OF THE SANDHILLS AND
SOUTHERN COASTAL PLAIN BY 00Z SUNDAY...WITH GOOD MID-LEVEL DRYING
EXPECTED BEHIND THE FRONT. THE GFS AND CANADIAN ARE CONSISTENT IN A
FAIRLY DRY FORECAST BY SATURDAY NIGHT...AND WILL ONLY HOLD ONTO A
SMALL CHANCE OF THUNDERSTORMS IN THE SANDHILLS AND SOUTHERN COASTAL
PLAIN FOR EARLY SATURDAY EVENING. BASED ON THE SPEED OF THE FRONT
AND THE CONSISTENCY OF THE GFS...ANY LINGERING SHOWERS OR
THUNDERSTORMS SATURDAY EVENING SHOULD END QUICKLY...LEAVING A DRY
FORECAST FOR SUNDAY THROUGH TUESDAY UNDER BUILDING HIGH PRESSURE.
HPC PROBABILISTIC PRECIPITATION GUIDANCE IS LOW FOR SUNDAY AND THE
START OF NEXT WEEK...AND THE GFS MOS ENSEMBLE POPS ARE AT OR BELOW
CLIMATOLOGY. FORECAST HIGH TEMPERATURES ARE IN THE MID TO UPPER
80S...SUPPORTED BY THE GFS FORECAST 1000-850MB THICKNESSES.
WARMER AND MORE HUMID AIR WILL MOVE INTO CENTRAL NORTH CAROLINA AS
WE APPROACH THE FOURTH OF JULY. BY TUESDAY...WEAK SURFACE HIGH
PRESSURE MOVES OFF OF THE COAST WITH A SOUTH-TO-SOUTHWEST FLOW
RETURNING TO THE AREA. MOS GUIDANCE FOR TUESDAY IS ONLY IN THE MID
80S BUT THINK THIS IS A LITTLE COOL BASED ON THE PREVAILING SURFACE
FLOW...AND INCREASING THICKNESSES WHICH FROM THE 1000-850MB LEVEL
WOULD SUPPORT HIGHS INTO THE 90S BY TUESDAY AFTERNOON. OPTED TO GO
WITH A BLEND OF MOS AND THICKNESSES FOR NOW WITH HIGHS MOSTLY AROUND
90...BUT LOWER TO MID 90S SHOULD BE THE RULE ON THE FOURTH AHEAD OF
THE NEXT COLD FRONT TO MOVE THROUGH CENTRAL NORTH CAROLINA AROUND
MID WEEK.
GFS MOS ENSEMBLE POPS AND HPC PROBABILISTIC PRECIPITATION GUIDANCE
ARE STILL RELATIVELY LOW THROUGH WEDNESDAY...AND THE GFS FORECASTS A
FRONT REMAINING JUST NORTH OF CENTRAL NORTH CAROLINA UNTIL WEDNESDAY
NIGHT...WORKING ITS WAY SOUTH LATE WEDNESDAY NIGHT AND THURSDAY.
INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY FOR THE AREAS
MAINLY ALONG AND NORTH OF U.S. 64 FOR LATE WEDNESDAY WITH A SLIGHT
CHANCE THROUGHOUT THE AREA WEDNESDAY NIGHT BASED ON THE PROXIMITY OF
THE FRONT...HEAT AND EXPECTED INSTABILITY. CURRENTLY...THINK THE
BETTER CHANCE OF AT LEAST SCATTERED THUNDERSTORMS WILL BE
THURSDAY...JUST BEYOND THE LONG-TERM PERIOD...BUT THE TIMING OF THIS
FRONT WILL NEED TO BE WATCHED OVER THE NEXT FEW DAYS FOR HOLIDAY
PLANNING.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
WIDELY SCATTERED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS FORMING IN VICINITY OF A SURFACE TROUGH AND THE
HIGHEST INSTABILITY AXIS ACROSS CENTRAL NORTH CAROLINA...WITH MSAS
SHOWING LIFTED INDICES AS LOW AS -6C. AS THUNDERSTORMS
DEVELOP...OVER MOST OF CENTRAL NORTH CAROLINA THEY SHOULD SHOW A
GENERAL SOUTHWARD DRIFT WITH THE THERMAL WIND...EXCEPT OVER THE FAR
WEST WHERE THICKNESSES WOULD POINT TOWARD MORE OF AN EAST-NORTHEAST
MOTION. REGARDLESS...SHOWER AND THUNDERSTORM MOTION WILL ONCE AGAIN
BE SLOW WITH WINDS SURFACE AND ALOFT NOT MUCH MORE THAN 10KT AND
MOSTLY LESS THAN THAT.
DIURNAL TREND OF SHOWERS AND THUNDERSTORMS DIMINISHING IS EXPECTED
AGAIN OVERNIGHT. DEW POINTS FROM THE MID 60S TO LOWER 70S WITH
FALLING OVERNIGHT TEMPERATURES SHOULD ALLOW MVFR FOG OR HAZE TO
DEVELOP BY DAWN THURSDAY WITH AREAS OF IFR FOG PARTICULARLY NEAR
LOCATIONS THAT RECEIVE RAIN. BEST CHANCE OF THE IFR FOG SEEMS TO
BE AT KRDU AND KFAY AS OF THE 18Z TAF ISSUANCE WHERE THE HIGHER DEW
POINTS EXIST IN VICINITY OF THE GREATER INSTABILITY.
THURSDAY MORNING MVFR AND ANY IFR FOG AND HAZE WILL GRADUALLY LIFT
INTO VFR CONDITIONS BY AFTERNOON. OUTSIDE OF IFR CONDITIONS IN
THUNDERSTORMS AND DUE TO EARLY MORNING FOG...THE BEST CHANCE OF
THUNDERSTORMS AND MORE WIDESPREAD IFR CONDITIONS WILL COME FRIDAY
NIGHT INTO SATURDAY WITH THE APPROACH OF A COLD FRONT FROM THE
NORTH. ONCE THE COLD FRONT PASSES...LINGERING LOW-LEVEL MOISTURE
MAY PROVIDE FOR SOME IFR CONDITIONS SUNDAY MORNING IF THE FRONT
FAILS TO SCOUR OUT THAT MOISTURE...OTHERWISE...VFR CONDITIONS ARE
EXPECTED.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...BADGETT
NEAR TERM...BADGETT
SHORT TERM...BADGETT
LONG TERM...DJF
AVIATION...DJF
Hazardous weather outlook, Jun 27, 11:10 AM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1210 PM EDT WED JUN 27 2007
NCZ007>011-021>028-038>043-073>078-083>086-088-089-281615-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1210 PM EDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HEAT INDICES WILL REACH AROUND 100 DEGREES THIS AFTERNOON OVER THE
SOUTHERN AND EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN.
THIS INCLUDES AREAS ALONG AND EAST OF A LINE EXTENDING FROM NEAR
WADESBORO TO SOUTHERN PINES... RALEIGH... AND HENDERSON.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON INTO
THE EARLY EVENING HOURS. ANY STORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE FREQUENT LIGHTNING... GUSTY WIND TO 45 MPH...
PEA SIZED HAIL... AND HEAVY RAINFALL. DUE TO WEAK STEERING FLOW...
THE STORMS WILL BE SLOW MOVERS... AND WILL PRODUCE VERY LOCALIZED 1
TO 2 INCHES OF RAIN.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON
THE TEMPERATURES ON THURSDAY WILL AGAIN REACH THE MID 90S. THIS WILL
COMBINE WITH THE HUMIDITY WILL PUSH HEAT INDICES TO NEAR 100 DEGREES
FOR A COUPLE OF HOURS THURSDAY AFTERNOON OVER THE SOUTHEASTERN
PIEDMONT... SANDHILLS... AND COASTAL PLAIN.
FOR FRIDAY INTO SATURDAY...AN APPROACHING COLD FRONT WILL TRIGGER
THUNDERSTORMS LATE FRIDAY OVER THE NORTHERN PIEDMONT...AND ACROSS
THE REMAINDER OF CENTRAL NORTH CAROLINA FRIDAY NIGHT INTO THE
SATURDAY MORNING. THE THUNDERSTORM THREAT WILL BEGIN TO DIMINISH
FROM THE NORTH SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BE BECOME
SEVERE...PRODUCING HAIL UP TO THE SIZE OF NICKLES AND WIND GUSTS
NEAR 60 MPH. THE STORMS WILL LIKELY PRODUCE NEARLY CONTINUOUS
LIGHTNING STRIKES AND VERY HEAVY RAINFALL.
THE STORMS FRIDAY AFTERNOON THROUGH SATURDAY ARE EXPECTED TO MOVE
NO FASTER THAN 20 MPH OR LESS. IF MORE THAN ONE STORM MOVES ACROSS
THE SAME LOCATION...EXCESSIVE RAINFALL COULD LEAD TO LOCALIZED
FLOODING...ESPECIALLY IN URBAN AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND NIGHT.
BADGETT/WSS
In the hours before
Special weather statement, Jun 27, 12:52 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
152 PM EDT WED JUN 27 2007
NCZ040-076-271845-
CHATHAM-LEE-
152 PM EDT WED JUN 27 2007
...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM AND LEE COUNTIES
THROUGH 245 PM EDT...
AT 152 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
MONCURE...OR ABOUT 9 MILES NORTH OF SANFORD...DRIFTING EAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...MONCURE...
CUMNOCK... AND JORDAN LAKE.
GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DEADLY
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
IF ON OR NEAR JORDAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES
FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE
CAUGHT ON THE WATER IN A THUNDERSTORM
MWS
Event by event
10 thunderstorm wind, 3 hail, 3 flash flood. Local standard time, as filed.
Thunderstorm Wind, Lee
- When
- June 27, 1:35 PM EST
- Where
- Lee County, 3 mi NW of Sanford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 35.511, -79.218
Several trees were blown down on Carbonton Road off Highway 42.
Thunderstorm Wind, Nash
- When
- June 27, 2:17 PM EST
- Where
- Nash County, 1 mi W of Bailey
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 35.780, -78.138
A large maple was blown down by winds estimated around 60 mph.
Thunderstorm Wind, Halifax
- When
- June 27, 3:00 PM EST
- Where
- Halifax County, 2.67 mi NE of Hollister
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 36.277, -77.896
Several trees were blown down on Highway 561 on the north side of Medoc Mountain State Park.
Thunderstorm Wind, Halifax
- When
- June 27, 3:40 PM EST
- Where
- Halifax County, 3 mi E of Heathsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.270, -77.716
Numerous trees were blown down between Heathsville and Beaverdam.
Thunderstorm Wind, Warren
- When
- June 27, 3:45 PM EST
- Where
- Warren County, Oine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.480, -78.230
A large tree was blown down in Oine and wind damage occured to several tobacco barns in the northwestern portion of the county.
Thunderstorm Wind, Guilford
- When
- June 27, 4:15 PM EST
- Where
- Guilford County, 2 mi N of Mc Leansville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.149, -79.670
Several trees were reported blown down in the area.
Thunderstorm Wind, Guilford
- When
- June 27, 4:20 PM EST
- Where
- Guilford County, 4 mi N of Gibsonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.178, -79.550
Several trees were blown down around Gibsonville.
Hail, Forsyth
- When
- June 27, 4:55 PM EST
- Where
- Forsyth County, Walkertown
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.180, -80.170
Thunderstorm Wind, Forsyth
- When
- June 27, 5:00 PM EST
- Where
- Forsyth County, 7 mi NE of Walkertown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.252, -80.081
A large tree was blown down near Belews Lake and Route 158.
Thunderstorm Wind, Guilford
- When
- June 27, 5:20 PM EST
- Where
- Guilford County, Oak Ridge Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.200, -80.000
Several trees were blown down near Route 150 and Bunch Road.
Thunderstorm Wind, Guilford
- When
- June 27, 5:20 PM EST
- Where
- Guilford County, 1 mi NE of Stokesdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.240, -79.967
Numerous trees were blown down on the Dawn Acres Golf Course.
Hail, Guilford
- When
- June 27, 6:08 PM EST
- Where
- Guilford County, 2 mi SW of Greensboro
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.050, -79.825
Penny size hail was reported in downtown Greensboro.
Hail, Guilford
- When
- June 27, 6:12 PM EST
- Where
- Guilford County, 2 mi SW of Greensboro
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.050, -79.825
Penny size hail was reported at the intersection of Vandalia and Pinecroft roads.
Flash Flood, Guilford
- When
- June 27, 6:35 PM EST to 7:35 PM EST
- Where
- Guilford County, Greensboro
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.070, -79.800
Flash flooding was reported along Lee, Aycock, and Washington Streets in downtown.
Flash Flood, Guilford
- When
- June 27, 6:45 PM EST to 7:45 PM EST
- Where
- Guilford County, Greensboro
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 36.070, -79.800
Flash flooding was reported on South Holden Street and South Elm-Eugene Street. Several motorists were forced to abandon their cars.
Flash Flood, Guilford
- When
- June 27, 6:50 PM EST to 7:50 PM EST
- Where
- Guilford County, Greensboro
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.070, -79.800
Flash flooding resultd in one water rescue in the Greensboro Coliseum Parking Lot where flood waters reached the height of the windows of many cars.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Michigan, June 27, 20071 death · $35,000 · 1 in hail · 23 events
- Flash Flooding and Hail in New York, June 27, 20071 death · 1 in hail · 25 events
- Damaging Winds and Lightning Strike in Maryland, June 27, 20071 death · 50 kt wind · 3 events
- Rip Current in Alabama, June 27, 20071 death · 1 event
- Flash Flooding and Flooding in Texas, June 27 to 30, 2007$2.4 million · 50 kt wind · 41 events
- Hail and Damaging Winds in Vermont, June 27, 2007$121,000 · 1 in hail · 19 events
- Hail and Damaging Winds in New York, June 27, 20074 injured · $15,000 · 60 kt wind · 25 events
- Hail and Damaging Winds in Ohio, June 27, 2007$109,000 · 52 kt wind · 13 events
- Flood and Damaging Winds in Indiana, June 27, 2007$103,000 · 60 kt wind · 10 events
- Damaging Winds in New Jersey, June 27, 2007$100,000 · 52 kt wind · 10 events
- Damaging Winds and Lightning Strike in Alabama, June 27, 20076 injured · $12,000 · 50 kt wind · 3 events
- Flash Flood and Heavy Rain in Kansas, June 27, 2007$120,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30832, 30833, 30834, 30835, 30836, 30838, 30839, 30840, 30841, 30842, 30843, 30844, 30845, 30846, 30847, 30848.